Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Vietoris-Begle theorem


Author: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 76 (1970), 747-751
MSC (1970): Primary 5530, 5542
DOI: https://doi.org/10.1090/S0002-9904-1970-12532-0
MathSciNet review: 0273614
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Borsuk, Concerning some upper-continuous decompostitions of compacta, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 499–503. MR 0173257
  • 2. Glen E. Bredon, Sheaf theory, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1967. MR 0221500
  • 3. A. Deleanu, Unpublished.
  • 4. D. G. Bourgin, Modern algebraic topology, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1963. MR 0160201
  • 5. A. Białynicki-Birula, On Vietoris mapping theorem and its inverse, Fund. Math. 53 (1963/1964), 135–145. MR 0163303
  • 6. E. G. Skljarenko, Some applications of the theory of sheaves in general topology, Uspehi Mat. Nauk 19 (1964), no. 6 (120), 47–70 (Russian). MR 0171259

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5530, 5542

Retrieve articles in all journals with MSC (1970): 5530, 5542


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12532-0